# SDR SCNA04018

- Difficulty date: November 24, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N806SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28215
- Aircraft time: 18,915 hours, 6,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED R2 INTERIOR AND EXTERIOR EMERGENCY LIGHTS DIM.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY AND BATTERY PACK.  OPS CHECK GOOD.
